# SDR MALA975805

- Difficulty date: December 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N827MA
- Make and model: Dhav DHC8102
- Aircraft serial: 331
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6104789
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT INSPECTION, THE EMERGENCY LIGHTS ILLUMINATE FOR APPROXIMATELY 10 TO 15 SECONDS ANT THEN THEY ALL EXTINGUISH.  AIRCRAFT FERRIED TO DTW FOR REPAIRS.  MAINTENANCE REPLACED EMERGENCY LIGHT BATTERY PACKS.  ALL CHECKS GOOD.
